# SDR 20001218SH012

- Difficulty date: December 4, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N22CP
- Make and model: Skrsky S76B
- Aircraft serial: 760425
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902103
- Part serial: 0590W
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Part time: 3,132 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AN ERRONEOUS NR 1 ENGINE FIRE INDICATION (FIRE LIGHT) CAME ON IN-FLIGHT WITH NO OTHER SUPPORTING INDICATIONS OF A FIRE.  REPLACED NR 1 FORWARD ENGINE FLAME DETECTOR WITH A NEW SERVICEABLE PART AS DETERMINED BY TROUBLESHOOTING OF FIRE DETECTION SYSTEM.  CHECKED OUT SYSTEM, OK.  SUBSEQUENT FLIGHTS, SYSTEM NORMAL.  (X)
